MathSciNet Relay Station
MathSciNet bibliographic data
MR328159 33A55
King, B. J.; Van Buren, A. L. A general addition theorem for spheroidal wave functions. SIAM J. Math. Anal. 4 (1973), 149–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement